Mathematica Eterna
Open Access

ISSN: 1314-3344

Volume 6, Issue 2 (2016)

Research Article

Pages: 135 - 139

Local Extremum Principle for a Class of Elliptic Variational Inequalities

Jiantao Gu and Xiaoli Liu

Research Article

Pages: 141 - 152

Strong sequences and independent sets

Joanna Jureczko

Research Article

Pages: 153 - 157

3-Lie bialgebras of type (Lb, Cc)

BAI Ruipu and ZHANG Yan

Research Article

Pages: 159 - 163

3-Lie bialgebras (Lb, Cd) and (Lb, Ce)

BAI Ruipu and LIN Lixin

Research Article

Pages: 165 - 179

The Stokes phenomenon and the Lerch zeta function

R. B. Paris

Research Article

Pages: 197 - 201

Removable Singularities for very weak solutions of A-harmonic Equations with Differential Form

Yuxia Tong, Linna Cheng and Jiantao Gu

Research Article

Pages: 203 - 218

Functions of Waterman-Shiba Bounded Variation with Variable Exponent

J. Gim´enez, O. Mej´ıa N. Merentes and L. Rodr´ıguez

Research Article

Pages: 219 - 233

A Generalization of Weak WT 2-Class of Differential Forms and Its Applications

Gao Hongya, Wang Tian and Di Qinghua

Research Article

Pages: 235 - 242

3-1 Piecewise NCP Function for Nonlinear Complementary Problem

Ke Su and Dan Yang

Research Article

Pages: 243 - 254

On approximate m-convexity of sub-homogeneous functions

Teodoro Lara, Nelson Merentes and Roy Quintero

Research Article

Pages: 255 - 259

Removable Singularities for a class of Elliptic Variational Inequalities

Jiantao Gu, Xiaoli Liu

Research Article

Pages: 281 - 296

Oscillation of Second Order Nonlinear Neutral Advanced Functional Difference Equations

A. Murugesan and K. Ammamuthu

Top